# SDR UALA2013032101754

- Difficulty date: March 20, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 43,498 hours, 10,660 cycles
- Engine: Pwa PW4052
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: 1854502
- Condition: Seized
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR PROBLEM.  AFT CARGO DOOR DOESN'T CLOSE, STUCK OPEN.  FOUND FWD HINGE ROTARY ACTUATOR SEIZED.  REMOVED FWD ROTARY ACTUATOR AND INPUT SHAFT.  PARTS AND HARDWARE ARE IN THE FIRST CLASS CLOSET.  REQUIRES A MECHANIC TO OPEN THE DOOR. DO NOT OPEN DOOR ELECTRICALLY AND DOOR MUST BE SUPPORTED BY A SLING TO OPEN.  NOTE AFT ROTARY ACTUATOR STILL CONNECTED TO DRIVE UNIT.  AFTER DOOR CLOSED INSPECTED INSIDE OF DOOR TO ENSURE CLOSED AND LOCKED CORRECTLY.  DOOR IS FAIRED AND VENT DOOR CLOSED AND FLT DECK INDICATION NORMAL.  REMOVED AND REPLACED ROTARY ACTUATOR W AMM WITH DOOR IN THE CLOSED POSITION.  INSTALLED AFT CARGO DOOR FWD ROTARY ACTUATOR PER AMM 52-35-03, OPS CHECKED GOOD.  PLACARDS REMOVED.
